RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zabinyako, Gerard Idelfonovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:750
Abstract pages:2537
Full texts:757
References:220
Senior Researcher
Candidate of technical sciences (1981)
Birth date: 22.05.1939
Phone: +7 (383) 330 60 66
E-mail:
Keywords: mathematical programming, programs.
UDC: 517.854.3, 519.852.6, 519.854.64, 004.272.2

Subject:

Mathematical programming, sparse matrix technology.

   
Main publications:
  1. Zabinyako G. I., Kotelnikov E. A., “Parallel algorithm of integer quadratic programming”, Vichislitelnie Tehnologii, 9:1 (2004), 34–41  zmath

http://www.mathnet.ru/eng/person30376
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/309722

Publications in Math-Net.Ru
2015
1. G. I. Zabinyako, “An algorithm of the simplex method using a dual basis”, Sib. Zh. Vychisl. Mat., 18:4 (2015),  349–359  mathnet  mathscinet  elib; Num. Anal. Appl., 8:4 (2015), 285–292  elib  scopus
2013
2. G. I. Zabinyako, E. A. Kotel'nikov, “Minimization of nonlinear functions with linear constraints”, Sib. Zh. Vychisl. Mat., 16:3 (2013),  229–242  mathnet  mathscinet; Num. Anal. Appl., 6:3 (2013), 197–209  scopus
2011
3. G. I. Zabinyako, “On use of assignment algorithms to reconstruct inverse matrices”, Sib. Zh. Ind. Mat., 14:2 (2011),  63–68  mathnet  mathscinet
2009
4. G. I. Zabinyako, E. A. Kotel'nikov, “Parallel calculations in some problems of discrete optimization”, Matem. Mod., 21:9 (2009),  99–107  mathnet  mathscinet  zmath
5. G. I. Zabinyako, “Re-Construction of Inverse Matrices”, Sib. Zh. Ind. Mat., 12:3 (2009),  41–51  mathnet  mathscinet
2008
6. G. I. Zabinyako, E. A. Kotel'nikov, “Organization of parallel calculations in some problems of discrete optimization”, Sib. Zh. Vychisl. Mat., 11:4 (2008),  413–422  mathnet; Num. Anal. Appl., 1:4 (2008), 339–346
1999
7. G. I. Zabinyako, “A program package for integer linear programming”, Diskretn. Anal. Issled. Oper., Ser. 2, 6:2 (1999),  32–41  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020